# SDR HALA2016112600538

- Difficulty date: November 26, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 90,450 hours, 35,566 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Condition: Cracked
- Location: Cargo Bay
- Part time: 90,450 hours, 35,566 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN ROLLER TRAY STA 1219, RBL21, WL124.  REMOVED ROLLER TRAP FROM BS1197+44 TO BS1263 LBL21 IAW SRM 51-40-02-06-0.  FABBED A REPAIR DOUBLER FROM .060" 7075-T6 AND INSTALLED DOUBLER IAW SRM 53-00-53-2R-1.  REINSTALLED ROLLER TRAY FROM BS1197+44 TO BS1263 AT LBL21 IAW SRM 51-40-02-06-0.
